# SDR SIMA20151014001

- Difficulty date: October 14, 2015
- Submitted: October 14, 2015
- Operation: Air carrier
- Aircraft: N516AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10123
- Aircraft time: 30,297 hours, 21,657 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 2322H000004
- Part serial: NGL120803
- Condition: Failed
- Location: Landing Gear
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

PROXIMITY SYSTEM CAUTION.  R & R LG SELECTOR VLV IAW AMM 32-32-10.  COMPLIED WITH LG OPERATIONS CHECK IAW AMM 32-30-00.  FOUND SATISFACTORY AT THIS TIME.
